CSpace
Homotopy nilpotency
Crabb, MC; Sutherland, WA; Zhang, P
1999-06-01
Source PublicationQUARTERLY JOURNAL OF MATHEMATICS
ISSN0033-5606
Volume50Issue:198Pages:179-196
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000081363600004
PublisherOXFORD UNIV PRESS
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14712
Collection中国科学院数学与系统科学研究院
Affiliation1.Univ Aberdeen, Dept Math Sci, Aberdeen AB24 3UE, Scotland
2.Eastern Mediterranean Univ, Dept Math, Gazi Magusa, Turkey
3.Acad Sinica, Inst Syst Sci, Beijing 100080, Peoples R China
4.Univ Oxford New Coll, Oxford OX1 3BN, England
Recommended Citation
GB/T 7714
Crabb, MC,Sutherland, WA,Zhang, P. Homotopy nilpotency[J]. QUARTERLY JOURNAL OF MATHEMATICS,1999,50(198):179-196.
APA Crabb, MC,Sutherland, WA,&Zhang, P.(1999).Homotopy nilpotency.QUARTERLY JOURNAL OF MATHEMATICS,50(198),179-196.
MLA Crabb, MC,et al."Homotopy nilpotency".QUARTERLY JOURNAL OF MATHEMATICS 50.198(1999):179-196.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Crabb, MC]'s Articles
[Sutherland, WA]'s Articles
[Zhang, P]'s Articles
Baidu academic
Similar articles in Baidu academic
[Crabb, MC]'s Articles
[Sutherland, WA]'s Articles
[Zhang, P]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Crabb, MC]'s Articles
[Sutherland, WA]'s Articles
[Zhang, P]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.